default-icon
Covaxin regarding
I am 17 and taken covaxin today. My ques. Is after taking covaxin can cause some loose motion...😄😄😄
58 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +104
Consult with a doctor
Online now
Yes may cause
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May cause
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation needed. Consult personally on Practo app or 8318469_886
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May be may not
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Usually
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes it can occur
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.